Loading...
Loading...

Go to the content (press return)

On an unconditionally convergent stabilized finite element approximation of resistive magnetohydrodynamics

Author
Badia, S.; Codina, R.; Planas, R.
Type of activity
Journal article
Journal
Journal of computational physics
Date of publication
2013-02
Volume
234
First page
399
Last page
416
DOI
https://doi.org/10.1016/j.jcp.2012.09.031 Open in new window
Repository
http://hdl.handle.net/2117/17188 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0021999112005761 Open in new window
Abstract
In this work, we propose a new stabilized finite element formulation for the approximation of the resistive magnetohydrodynamics equations. The novelty of this formulation is the fact that it always converges to the physical solution, even for singular ones. A detailed set of numerical experiments have been performed in order to validate our approach.
Citation
Badia, S.; Codina, R.; Planas, R. On an unconditionally convergent stabilized finite element approximation of resistive magnetohydrodynamics. "Journal of computational physics", Febrer 2013, vol. 234, p. 399-416.
Keywords
Finite elements, Magnetohydrodynamics, Singular solutions, Stabilized finite element methods
Group of research
(MC)2 - UPC Computational continuum mechanics
ANiComp - Numerical analysis and scientific computation

Participants

Attachments